A two-dimensional hyperbolic system of nonlinear conservation laws was considered for any piecewise constant initial data having two discontinuity rays with the origin as vertex. One kind of new waves, which was labelled as the Dirac-contact wave, appeared in the solution. The entropy conditions for the Dirac-contact waves were given. The solutions on the Dirac-contact waves can be viewed as the bounded linear functionals on C(R2×R+).
Jia Xin HU.
A Two-dimensional Hyperbolic System of Nonlinear Conservation Laws with Functional Solutions. Acta Mathematica Sinica, Chinese Series, 1999, 42(1): 41-48 https://doi.org/10.12386/A1999sxxb0007